IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Polychaetes from the Atlantic seamounts of the southern Azores: biogeographical distribution and reproductive patters
Gillet, P.; Dauvin, J.-C. (2000). Polychaetes from the Atlantic seamounts of the southern Azores: biogeographical distribution and reproductive patters. J. Mar. Biol. Ass. U.K. 80(6): 1019-1029
In: Journal of the Marine Biological Association of the United Kingdom. Cambridge University Press/Marine Biological Association of the United Kingdom: Cambridge. ISSN 0025-3154, more
Peer reviewed article  

Available in  Authors 

Keyword
    Marine

Authors  Top 
  • Gillet, P.
  • Dauvin, J.-C., more

All data in IMIS is subject to the VLIZ privacy policy Top | Authors